# SDR DL72S001346

- Difficulty date: July 17, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N8873Z
- Make and model: Boeing 727225A
- Aircraft serial: 21291
- Aircraft time: 58,193 hours, 38,332 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

COMPLETE LOSS OF SYSTEM B HYDRAULICS IN FLIGHT.  FOUND NR 1 B-SYSTEM ELEC PUMP LEAKING FROM PUMP DRAIN.  CHECKED/REPLACED BOTH PRESSURE AND CASE DRAIN FILTERS, FOUND CLEAN.  REPLACED NR 1 B-SYSTEM ELEC HYD PUMP.  LEAK CHECK OF PUMP AND FILTERS OK.
